Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Skin darkening below nose, temporarily cleared with momate and derma dew lotion. Permanent solution?

Hi, I m a 30 year old woman. There was some skin darkening below my nose . so the doc prescribed to use momate+ derma dew lotion for 3 weeks max. It worked then. But the dark patches appeared again. It looks worse now. The doc prescribed tacroz+derma dew for a few weeks and if that didnt work, then use clearz pluz+derma dew lotion for a few weeks. Both didnt work. My skin has turned really dark and dry. I also tried sebamed eye cream. Nothing seems to work except for momate + derma dew lotion. But then after i stop, its appearing again. This has been going on for 3 months now. Any permanent solutions?
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hello.ithink u are suffering from seborrhic melanosis it can be recurrent.use dermadew lotion plus momate in the morning and keto.b ointment in the evening along with biotin and b12 supplemention
Answered: Sun, 11 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor